# SDR 96FDEA01512

- Difficulty date: September 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511FE
- Make and model: Boeing 727-25
- Aircraft serial: 18283
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doorway Frame
- Part number: 6516346
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0324 AND 003, CORROSION (C53-111-01, -3) IN THE AFT CARGO BAY ON THE FWD SIDE OF THE AFT CARGO DOOR FRAME BS 1110 STR 19R.  *S/D*  REMOVED DAMAGED AREA ON FRAME AT BS 1110 STR 19R.  INSTALLED REPAIR DOUBLER AND FILLER, FABRICATED AND INSTALLED 2 REPAIR SPLICES PER FEDEX SRM 51-40-3.
